MathSciNet Relay Station
MathSciNet bibliographic data
MR320180 20J05
Garland, Howard $p$-adic curvature and the cohomology of discrete subgroups of $p$-adic groups. Ann. of Math. (2) 97 (1973), 375–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement